# SDR USAA2012012300006

- Difficulty date: December 18, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 6524258U1
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - CRACKS ON FORWARD CARGO DOOR LOWER SEAL STRAP BETWEEN BS 478.5 TO BS 484.5, WL 150, S26R.  REPLACED FORWARD CARGO DOOR LOWER SEAL STRAP BETWEEN BS 478.5 TO BS 484.5, WL 150, S26R IAW B737-300 SRM 51-40-05-0G.
